# SDR CA951027006

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spring
- Part number: 206040352001
- Condition: Broken
- Location: T/R Drive Hanger
- Component: Bell, 206040338009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING COMPLIANCE WITH BELL ASB 206-95-86 THE AME REMOVED SPRING FOR DIMENSIONAL INSPECTION FOUND SPRING BROKEN ON STUD WITH HARDWARE STILL IN PLACE. SPRING LOCATION WAS THE FIFTH HANGER FROM FRONT, O VER HORIZONTAL STABILIZERS.
